# SDR 2023F00299

- Difficulty date: September 27, 2023
- Submitted: October 2, 2023
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30661
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ENGINE 1 OVERHEAT LIGHT IS ON. LIGHT EXTINGUISHES AFTER QRH LIST FRM 261 011 51. CORRECTIVE ACTION: HAS BEEN PERFORMED FIM 26-10 TASK 811 AND FIM 26-10 TASK 801 FIND WIRING OPEN AND REPAIRED WIRE LOOP "A" ENG#1 IAW SWPM 20-30-00 IN RUN UP SYSTEM NORMAL
